# SDR CKSA97284

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6834
- Make and model: Boeing 727223
- Aircraft serial: 20187
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 738.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP CHECK INSPECTION, FOUND LEFT HAND WING INTERIOR STA 738.50 AFT STRINGER TO RIB ATTACH POINT IS CRACKED, MARKED M1 STRINGER 5 LOWER.  REPAIRED AND STOP DRILLED CRACKED AREA.  INSTALLED DOUBLER IAW B727 SRM 57-10-5 ALODINE 51-10-2.  CORROSION TASK CARD NUMBER C57-571-01.  NON-ROUTINE TASK CARD NUMBER 106659.
